American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Chris Orum and Mina Ossiander. Exponent bounds for a convolution inequality in Euclidean space with applications to the Navier-Stokes equations. Proc. Amer. Math. Soc. 141 (2013) 3883-3897.
Abstract, references, and article information   
View Article: PDF

[2] Azam A. Imomov. On a Markov analogue of continuous-time Q-processes. Theor. Probability and Math. Statist. 84 (2012) 57-64.
Abstract, references, and article information   
View Article: PDF

[3] Ya. M. Khusanbaev. Some limit theorems for controlled branching processes. Theor. Probability and Math. Statist. 81 (2010) 51-58. MR 2667309.
Abstract, references, and article information   
View Article: PDF

[4] M. Zähle. Lipschitz-Killing curvatures of self-similar random fractals. Trans. Amer. Math. Soc. 363 (2011) 2663-2684. MR 2763731.
Abstract, references, and article information   
View Article: PDF

[5] Ya. M. Khusanbaev. The convergence of Galton-Watson branching processes with immigration to a diffusion process. Theor. Probability and Math. Statist. 79 (2009) 179-185. MR 2494547.
Abstract, references, and article information   
View Article: PDF

[6] Pavlo Negadaĭlov. Asymptotic results for the absorption times of random walks with a barrier. Theor. Probability and Math. Statist. 79 (2009) 127-138. MR 2494542.
Abstract, references, and article information   
View Article: PDF

[7] Sergiy Polots'kiy. On the absolute continuity of fixed points of smoothing transforms. Theor. Probability and Math. Statist. 79 (2009) 139-142. MR 2494543.
Abstract, references, and article information   
View Article: PDF

[8] Itai Benjamini, Ori Gurel-Gurevich and Boris Solomyak. Branching random walk with exponentially decreasing steps, and stochastically self-similar measures. Trans. Amer. Math. Soc. 361 (2009) 1625-1643. MR 2457411.
Abstract, references, and article information   
View Article: PDF

[9] J. D. Biggins. The growth of iterates of multivariate generating functions. Trans. Amer. Math. Soc. 360 (2008) 4305-4334. MR 2395174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] O. Iksanov and P. Negadailov. The supremum of a martingale related to a branching random walk. Theor. Probability and Math. Statist. 74 (2007) 49-57. MR 2336778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] B. M. Hambly and Michel L. Lapidus. Random fractal strings: Their zeta functions, complex dimensions and spectral asymptotics. Trans. Amer. Math. Soc. 358 (2006) 285-314. MR 2171234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] V. A. Vatutin, V. A. Topchii and E. B. Yarovaya. Catalytic branching random walk and queueing systems with random number of independent servers. Theor. Probability and Math. Statist. 69 (2004) 1-15. MR 2110900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Miklós Abért and Bálint Virág. Dimension and randomness in groups acting on rooted trees. J. Amer. Math. Soc. 18 (2005) 157-192. MR 2114819.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] D. B. Andreev, M. A. Elesin, E. A. Krylov, A. V. Kuznetsov and A. I. Zeifman. Ergodicity and stability of nonstationary queueing systems. Theor. Probability and Math. Statist. 68 (2004) 1-10. MR 2000389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Benoît Mselati. Classification and probabilistic representation of the positive solutions of a semilinear elliptic equation. Memoirs of the AMS 168 (2004) MR 2031708.
Book volume table of contents   

[16] Rabi N. Bhattacharya, Larry Chen, Scott Dobson, Ronald B. Guenther, Chris Orum, Mina Ossiander, Enrique Thomann and Edward C. Waymire. Majorizing kernels and stochastic cascades with applications to incompressible Navier-Stokes equations. Trans. Amer. Math. Soc. 355 (2003) 5003-5040. MR 1997593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Donald A. Dawson and Edwin A. Perkins. Measure-Valued processes and renormalization of branching particle systems. Math. Surveys Monogr. 64 (1999) 45-106.
Book volume table of contents   
View Article: PDF

[18] Yuan-chung Sheu. On a problem of Dynkin. Proc. Amer. Math. Soc. 127 (1999) 3721-3728. MR 1616617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. B. Dynkin and S. E. Kuznetsov. Trace on the boundary for solutions of nonlinear differential equations . Trans. Amer. Math. Soc. 350 (1998) 4499-4519. MR 1422602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. B. Dynkin and S. E. Kuznetsov. Solutions of nonlinear differential equations on a Riemannian manifold and their trace on the Martin boundary. Trans. Amer. Math. Soc. 350 (1998) 4521-4552. MR 1443191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. B. Dynkin and S. E. Kuznetsov. Linear additive functionals of superdiffusions and related nonlinear P.D.E. . Trans. Amer. Math. Soc. 348 (1996) 1959-1987. MR 1348859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Edwin Perkins. On the martingale problem for interactive measure-valued branching diffusions. Memoirs of the AMS 115 (1995) MR 1249422.
Book volume table of contents   

[23] Alison M. Etheridge. Asymptotic behaviour of measure-valued critical branching processes . Proc. Amer. Math. Soc. 118 (1993) 1251-1261. MR 1100650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Steven N. Evans and Edwin Perkins. Absolute continuity results for superprocesses with some applications . Trans. Amer. Math. Soc. 325 (1991) 661-681. MR 1012522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Donald A. Dawson and Edwin A. Perkins. Historical processes. Memoirs of the AMS 93 (1991) MR 1079034.
Book volume table of contents   

[26] E. B. Dynkin. Superprocesses and their linear additive functionals . Trans. Amer. Math. Soc. 314 (1989) 255-282. MR 930086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ken-iti Sato. On zeros of a system of polynomials and application to sojourn time distributions of birth-and-death processes . Trans. Amer. Math. Soc. 309 (1988) 375-390. MR 957077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Edwin A. Perkins. A space-time property of a class of measure-valued branching diffusions . Trans. Amer. Math. Soc. 305 (1988) 743-795. MR 924777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] K. J. Falconer. Cut-set sums and tree processes . Proc. Amer. Math. Soc. 101 (1987) 337-346. MR 902553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Joseph Fleischman. Limiting distributions for branching random fields . Trans. Amer. Math. Soc. 239 (1978) 353-389. MR 0478375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2